MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0022-5347(17)36450-9

Медицинская библиотека · The Journal of urology · 1993

Priapism of the clitoris: a case report following trazodone use.

Pescatori E S, Engelman J C, Davis G, Goldstein I

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a case of painful priapism of the clitoris lasting 24 hours, which was believed to be pathophysiologically associated with the administration of trazodone hydrochloride. Drug-induced unusual erectile activity in the clitoris has been described previously. However, to our knowledge this is the first reported case of drug-induced priapism of the clitoris. Management involved discontinuation of the offending agents and administration of adrenergic agonists to induce clitoral smooth muscle contraction. Clitoral function, proposed to be the ability to engorge and enable extrusion of the glans clitoris, was not obviously adversely affected by the priapistic episode.

Для цитирования: Pescatori E S, Engelman J C, Davis G, Goldstein I. Priapism of the clitoris: a case report following trazodone use.. The Journal of urology. 1993. DOI: 10.1016/s0022-5347(17)36450-9.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.